It is currently Tue Aug 22, 2017 8:52 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Mon Jul 16, 2012 7:56 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Thu May 24, 2012 3:57 pm
Posts: 51
any suggestions on what to take for nausea? It's very severe. I can never eat, and even after 24 hours since the last dose I puke at random. Yuck. At least I'm losing weight from not being able to eat, ever.

Bunny


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jul 17, 2012 5:04 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
Hmm that really doesn't sound good unless weight loss is a goal.

Sounds like it's a dose too high for your needs. First of all try spitting out your dose after it dissolves. That way you won't have buprenorphine binding to the opioid receptors in your gut causing issues. It'll also reduce the amount you absorb a bit in case you're getting too much.

Give it a go as a trial maybe.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jul 17, 2012 6:44 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sun Jun 10, 2012 10:12 am
Posts: 565
Location: in front of my laptop
Hi bunnyman,

I was just curious if you are on suboxone or subutex. Some people just cannot tolerate the naloxone in suboxone. It did give me nausea and headaches, but fortunately mine subsided after a week and a half to two weeks. Perhaps you can talk to your doctor about how awful you are feeling and see what they suggest. Most doctors aren't too eager to switch to Naloxone-free subutex, because of abuse potential. However if you are losing THIS MUCH weight, it should be obvious to them that it's a necessary switch.

Phenergan, Zofran, are two prescription meds for nausea. There are a couple of over the counter ones too. I always used Dramamine. It can make you a little drowsy at first, but it got rid of my nausea. If I think of anything else, I'll be sre to come back and post it. I hope you are feeling better soon.

_________________
"All great changes are preceded by chaos."
~Deepak Chopra


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Tue Jul 17, 2012 9:47 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sun Feb 19, 2012 10:52 pm
Posts: 519
Location: CA
I also had nausea for quite a while after starting sub, and still get it occasionally. My doctor gave me a prescription for it, but it doesn't help. If you want to try something natural, I read that spearmint and peppermint help...even sucking on a peppermint candy or a candy cane. I bought some spearmint tea, and it does seem to help a little...but that could be in my mind, I don't know.

I have never been satisfied with natural/herbal remedies because I've always been inclined to want "the good stuff" like Rx drugs, but I did start taking natural herbal tea with chamomile and valerian root in it to help me sleep, and it really does help some. So maybe the mint is worth a try for your nausea.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jul 17, 2012 9:51 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sun Feb 19, 2012 10:52 pm
Posts: 519
Location: CA
Just thought I'd also mention that I also started taking Swiss Kriss, an herbal laxative for constipation issues, and it is working pretty good. So I guess I have realized that herbs can be effective...now that I am not looking for a high off of everything I take!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group